# SDR UPS01234897

- Difficulty date: January 31, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT MLG WHEEL WELL, SUSPECT CRACKS IN KEEL BEAM WEB, AREA FWD OF APU CUTOUT COVERED BY REPAIR PLATE.  REPAIR CARRIED OUT IAW EO B727-5330-1995-B.
